Suthep Suantai
Suthep Suantai
Department of Mathematics, Chiang Mai University
cmu.ac.th üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval
W Phuengrattana, S Suantai
Journal of computational and Applied Mathematics 235 (9), 3006-3014, 2011
2002011
Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings
S Suantai
Journal of Mathematical Analysis and Applications 311 (2), 506-517, 2005
1792005
The dual spaces of sets of difference sequences of order m and matrix transformations
E Malkowsky, S Suantai
Acta Mathematica Sinica, English Series 23 (3), 521-532, 2007
952007
Coincidence point theorems for graph-preserving multi-valued mappings
J Tiammee, S Suantai
Fixed Point Theory and Applications 2014 (1), 1-11, 2014
842014
Viscosity approximation methods for multivalued nonexpansive mappings in geodesic spaces
B Panyanak, S Suantai
Fixed Point Theory and Applications 2015 (1), 1-14, 2015
722015
Convergence criteria of modified Noor iterations with errors for asymptotically nonexpansive mappings
K Nammanee, MA Noor, S Suantai
Journal of Mathematical Analysis and Applications 314 (1), 320-334, 2006
682006
A new mapping for finding common solutions of equilibrium problems and fixed point problems of finite family of nonexpansive mappings
A Kangtunyakarn, S Suantai
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4448-4460, 2009
632009
Halpern’s iteration for Bregman strongly nonexpansive mappings in reflexive Banach spaces
S Suantai, YJ Cho, P Cholamjiak
Computers & Mathematics with Applications 64 (4), 489-499, 2012
552012
Hybrid iterative scheme for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings
A Kangtunyakarn, S Suantai
Nonlinear Analysis: Hybrid Systems 3 (3), 296-309, 2009
512009
The modified inertial relaxed CQ algorithm for solving the split feasibility problems
S Suantai, N Pholasa, P Cholamjiak
Journal of Industrial & Management Optimization 14 (4), 1595, 2018
482018
On the James constant and B-convexity of Cesàro and Cesàro–Orlicz sequence spaces
L Maligranda, N Petrot, S Suantai
Journal of mathematical analysis and applications 326 (1), 312-331, 2007
472007
An inertial forward–backward splitting method for solving inclusion problems in Hilbert spaces
W Cholamjiak, P Cholamjiak, S Suantai
Journal of Fixed Point Theory and Applications 20 (1), 1-17, 2018
422018
Comparison of the rate of convergence of various iterative methods for the class of weak contractions in Banach spaces
W Phuengrattana, S Suantai
Thai Journal of Mathematics 11 (1), 217-226, 2012
382012
Basic topological and geometric properties of Cesaro-Orlicz spaces
Y Cui, H Hudzik, N Petrot, S Suantai, A Szymaszkiewicz
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 115 (4 …, 2005
382005
On Browder’s convergence theorem and Halpern iteration process for G-nonexpansive mappings in Hilbert spaces endowed with graphs
J Tiammee, A Kaewkhao, S Suantai
Fixed Point Theory and Applications 2015 (1), 1-12, 2015
372015
On solving split equilibrium problems and fixed point problems of nonspreading multi-valued mappings in Hilbert spaces
S Suantai, P Cholamjiak, YJ Cho, W Cholamjiak
Fixed point theory and applications 2016 (1), 1-16, 2016
362016
On solving the minimization problem and the fixed-point problem for nonexpansive mappings in CAT (0) spaces
R Suparatulatorn, P Cholamjiak, S Suantai
Optimization Methods and Software 32 (1), 182-192, 2017
352017
On k-nearly uniform convex property in generalized Cesàro sequence spaces
W Sanhan, S Suantai
International Journal of Mathematics and Mathematical Sciences 2003 (57 …, 2003
342003
Some geometric properties of Cesaro sequence space
S Suantai, W Sanhan
Kyungpook Mathematical Journal 43 (2), 191-197, 2003
302003
A modified S-iteration process for G-nonexpansive mappings in Banach spaces with graphs
R Suparatulatorn, W Cholamjiak, S Suantai
Numerical Algorithms 77 (2), 479-490, 2018
292018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20